Note dual polytopes of rational convex polytopes

Abstract

LetP⊄ ℝd be a rational convex polytope with dimP=d such that the origin of ℝd is contained in the interiorP − ∂P ofP. In this paper, from a viewpoint of enumeration of certain rational points inP (which originated in Ehrhart's work), a necessary and sufficient condition for the dual polytopeP dual ofP to be integral is presented.

This is a preview of subscription content, access via your institution.

References

  1. [1]

    B. Grünbaum:Convex Polytopes, John Wiley & Sons, Inc., New York, N.Y., 1967.

    MATH  Google Scholar 

  2. [2]

    T. Hibi: A combinatorial self-reciprocity theorem for Ehrhart quasi-polynomials of rational convex polytopes,European J. Combinatorics, to appear.

  3. [3]

    R. Stanley:Enumerative Combinatorics, Volume I, Wadsworth, Monterey, Calif., 1986.

    Book  Google Scholar 

Download references

Author information

Affiliations

Authors

Additional information

This research was performed while the author was staying at Massachusetts Institute of Technology during the 1988–89 academic year.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Hibi, T. Note dual polytopes of rational convex polytopes. Combinatorica 12, 237–240 (1992). https://doi.org/10.1007/BF01204726

Download citation

AMS Subject Classification code (1991)

  • 52 B 20